File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal Hankel-norm approximation of stable systems with first-order stable weighting functions

TitleOptimal Hankel-norm approximation of stable systems with first-order stable weighting functions
Authors
KeywordsFrequency Weighting
Hankel-Norm Approximation
Order Reduction
Issue Date1986
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 1986, v. 7 n. 3, p. 165-172 How to Cite?
AbstractGiven a stable rational transfer function G(s) and weighting function W(s), the problem of finding G ̂(s) of MacMillan degree k so as to minimise ∥W(G - G ̂∥H is considered. This problem is solved for W(s) =(s-β)/(s-α) with no assumptions on the signs of α and β. This gives rise to approximations where ∥W(G - G ̂)∥∞ can be accurately bounded from above and below in terms of the Hankel singular values of WG (when α, β > 0). © 1986.
Persistent Identifierhttp://hdl.handle.net/10722/154858
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.contributor.authorGlover, Ken_US
dc.date.accessioned2012-08-08T08:30:57Z-
dc.date.available2012-08-08T08:30:57Z-
dc.date.issued1986en_US
dc.identifier.citationSystems And Control Letters, 1986, v. 7 n. 3, p. 165-172en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/154858-
dc.description.abstractGiven a stable rational transfer function G(s) and weighting function W(s), the problem of finding G ̂(s) of MacMillan degree k so as to minimise ∥W(G - G ̂∥H is considered. This problem is solved for W(s) =(s-β)/(s-α) with no assumptions on the signs of α and β. This gives rise to approximations where ∥W(G - G ̂)∥∞ can be accurately bounded from above and below in terms of the Hankel singular values of WG (when α, β > 0). © 1986.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectFrequency Weightingen_US
dc.subjectHankel-Norm Approximationen_US
dc.subjectOrder Reductionen_US
dc.titleOptimal Hankel-norm approximation of stable systems with first-order stable weighting functionsen_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0022736940en_US
dc.identifier.volume7en_US
dc.identifier.issue3en_US
dc.identifier.spage165en_US
dc.identifier.epage172en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.identifier.scopusauthoridGlover, K=7102212001en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats